rss
Emerg Med J 18:236-241 doi:10.1136/emj.18.4.236
  • Review

Tricyclic antidepressant overdose: a review

  1. G W Kerr1,
  2. A C McGuffie2,
  3. S Wilkie2
  1. 1Accident and Emergency Department, Ayr Hospital, Dalmellington Road, Ayr, Scotland
  2. 2Accident and Emergency Department, Crosshouse Hospital, Kilmarnock
  1. Correspondence to: Dr Kerr (gary.kerr{at}aaaht.scot.nhs.uk)
  • Accepted 26 September 2000

Abstract

Overdoses of tricyclic antidepressants are among the commonest causes of drug poisoning seen in accident and emergency departments. This review discusses the pharmacokinetics, clinical presentation and treatment of tricyclic overdose.

Footnotes

  • Funding: none.

  • Conflicts of interest: none.

Responses to this article


Free sample
This recent issue is free to all users to allow everyone the opportunity to see the full scope and typical content of EMJ.
View free sample issue >>

Don't forget to sign up for content alerts so you keep up to date with all the articles as they are published.

Navigate This Article